So let me share a letter I recently got from this young lady who started practicing Aviva’s method with me in October. I am so proud of her. She worked hard to get healthy again, now she shines and she also lost a lot of weight. 🙂
when I was quite upset that all of the girls in my class had started their periods long before, except me. Of course, all of them told me ’you should be happy about it’. After several gynaecological visits, they found everything was all right. The doctor prescribed a number of hormone treatments that brought my periods, but then again nothing happened next month. After the last medication hormone cure he then prescribed contraceptive pills to set an artificial cycle.
After 4 years I decided to stop taking the contraceptive. To my surprise, my period spontaneously started after 3 months, but my cycle was very irregular. Then I moved abroad and my cycle completely stopped. After half a year it turned out that I had PCOS (Polycystic ovary syndrome) and also insulin resistance. I started to search the Internet, I was shocked and totally miserable.
I didn’t want to take medicine again, so I decided to change my lifestyle and diet. One of my very nice friends recommended that I should visit Adri, who is a certified Aviva trainer here in Malta, and this method is recommended for curing PCOS. I was so miserable and I felt I have nothing to lose if I give it a try,
Adri was very kind, patient and helpful. She was teaching the exercises in detailed step-by-step, making sure everyone is doing everything properly. After the workshop, I also got personalized instructions from her how to practice Aviva at home. I completed the exercises 2-3 times a week, and after with some instructions I learnt how to master them, and these retro “dance events” became part of my evening routine. After a few weeks, miracle happened! Then again next month. Beside the strict diet and the introduction of regular exercise, weight loss has also begun.
I’m pretty sure Aviva had a great role in getting my body start functioning again. J’